Birth Control and Bleeding Between Menstrual Periods
If you are a physically healthy female and are experiencing bleeding in a week or 2 after the periods, then you might be wondering the actual reason behind it. It is completely true, the reason behind the occurrence of bleeding between the menstrual periods might prove to be a stressful and awful experience. However, only this is not an indicative sign of a serious health condition, it is yet recommended to see your physician and get yourself examined.
Many reasons may be involved behind the occurrence of abnormal bleeding between periods and few can be the major causes such as hormonal disturbances and missing on or starting oral contraceptive pills. You may question about the role of oral contraceptive pills as these medications would rather control the menstrual cycle.
While starting the intake of the birth control medicines, your body starts to respond with the variation in hormones caused by it. During this phase, slight releases of blood may be experienced even if you have just undergone your monthly menstrual period before 2 weeks. The same is applied if you forget to consume the oral contraceptive medicines or have stopped their use; your body will one more time try to adapt itself according to the hormonal variation taking place.
Yet, if several months have passed after the consumption of the first oral contraceptive pill, stopping or missing out on any of the scheduled days you are expected to consume then immediately, then always seek suggestion from your health care provider. There can be some dangerous medicines available in the marketplace these days which may prove to be the major culprit of the abnormal bleeding between the menstrual cycles.
One of the culprits is the YAZ oral contraceptive medicines which is a generic derivative of Yasmin birth control method. Many complaints have been registered regarding the ailments caused by YAZ which resulted in the abnormal vaginal bleeding. However, few females using YAZ frequently have experienced no such issues with the drug, some have criticized about the persistent nausea, vomiting, bleeding between menstrual cycle and headaches. YAZ may be responsible for some severe health conditions like high blood pressure gall bladder disorders, liver problems, breast carcinoma, bleeding irregularities and even hyperkalemia.
After the examination done by a doctor, it was seen that rather a serious illness has been developed in those females who consume these kinds of birth control medicines on a regular basis. Also if this has occurred rarely or is an unusual case, it is still advised to stay on the safe side & contact a doctor for the physical examination.
If at this moment of time, the doctor informs you that a severe ailment has been developed in your body and one or the major cause of this was the oral contraceptive pill being consumed by you, then it is strongly recommended to report this occurrence to the FDA- Federal Drug Administration and carry out legal action if the situation favors it.